# SDR AALA961015

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FOUND EMERGENCY FLOOR LIGHTS AT MID-SECTION OF MAIN CABIN INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR AT MID-SECTION OF MAIN CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
